JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON FUNCTIONAL INEQUALITIES CONNECTED WITH INTERTWINING MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 2,  2009, pp.219-231
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.2.219
 Title & Authors
ON FUNCTIONAL INEQUALITIES CONNECTED WITH INTERTWINING MAPPINGS
Lee, Eun-Hwi; Chang, Ick-Soon;
  PDF(new window)
 Abstract
For a mapping satisfying the inequality , we will study the stability problem of this mapping.
 Keywords
Stability;Additive mapping;Jordan-von Neumann type functional equation;Intertwining mapping;
 Language
English
 Cited by
 References
1.
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66. crossref(new window)

2.
W.G. Bade and P.C. Curtis Jr., Prime ideals and automatic continuity problems in Banach modules over $C^{\ast}$-algebras, J. Funct Anal. 29 (1978), 88-103. crossref(new window)

3.
H.G. Dales, Banach algebras and automatic continuity, London Math. Soc. Monogr(N.S). 24, Clarendon Press, Oxford University Press, Oxford 2000.

4.
H.G. Dales and A.R. Vilena, Continuity of derivations, intertwining maps, and cocycles from Banach algebras, J. London Math. Soc. 63 (2001), 215-225. crossref(new window)

5.
W. Fechner, Stability of a functional inequality associated with the Jordan-von Neumann functional equation, Aequationes Math. 71 (2006), 149-161. crossref(new window)

6.
Z. Gajda. On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), 431-434. crossref(new window)

7.
D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224. crossref(new window)

8.
D.H. Hyers, G. Isac and Th.M. Rassias, Stability of functional equations in several variablers, Birkhauser, Basel, (1998).

9.
K.W. Jun and H.-M. Kim, Stability problem of Ulam for generalized forms of Cauchy functional equation, J. Math. Anal. Appl. 312 (2005), 535-547. crossref(new window)

10.
K.W. Jun and Y.H. Lee, A generalization of the Hyers-Ulam-Rassias stability of the Pexiderized quadratic equations, J. Math. Anal. Appl. 297 (2004), 70-86. crossref(new window)

11.
S.-M. Jung, Hyers-Ulam stability of a system of first order linear differential equations with constant coefficients, J. Math. Anal. Appl. 320 (2006), 549-561. crossref(new window)

12.
R. V. Kadison and G. Pederson. Means and convex combinations of unitary operators. Math. Scaud. 57 (1985), 249-266.

13.
K.B. Laursen, Automatic continuity of generalized intertwining operators, Dissertationes Math. (Rozprawy Mat.) 189 (1981).

14.
C. Park, Y. Cho and M. Han, Functional inequalities associated with Jordan-Von Neumann type additive functional equations, J. Inequal. Appl., 2007 (2007), Article ID 41820, 13 pages.

15.
J.M. Rassias, On approximation of approximately linear mappings by linear mappings, J. Funct. Anal. 46 (1982), 126-130. crossref(new window)

16.
Th.M. Rassias, On the stability of the linear mapping In Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300. crossref(new window)

17.
Th.M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), 989-993. crossref(new window)

18.
J. Roh and I.-S. Chang, Functional inequalities associated with additive mappings, Abstr. Appl. Anal. 2008 (2008), Article ID 136592, 1-10.

19.
S.M. Ulam, A collection of the mathematical problems, Interscience Publ. New York, (1960).